# SDR SWAA2013111822411

- Difficulty date: November 6, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,745 hours, 16,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 33.7 TO RBL 34.9.  REPAIRED WEB IAW SRM.
